My dermatologist prescribed me it. Went on it for about 2 weeks and it got worse. I stopped taking it for 3 days until my pharmacist talked me into taking it and said 'it gets worse before it gets better' and I didn't give it enough time. Is this true? I had a mild case to begin with and he said it was mild when he saw it but it flaired up massively.
Well yes , with antibiotics the tendency is that it will get worse before one can see/feel an improvement, but if we are talking of a massive reaction , something is not right, I would discontinue use and talk to my Dr. asap.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Dec 2010 • 1 answer
Updated 2 Mar 2018 • 1 answer
Updated 9 Jun 2016 • 2 answers
Updated 4 Oct 2018 • 3 answers
Updated 10 Aug 2018 • 1 answer